# SDR FDEA200912124434

- Difficulty date: December 12, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 21,242 hours, 11,271 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Warning System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EXECUTION OF EGPWS ESCAPE MANUVER. NO ENG PARAMETERS EXCEEDED. A/S 250KTS FIRE WALL PWR.  2000 AGL. SOME AIRFRAME BUFFET WAS FELT, RELAXED  BACK PRESSURE, GOT TO APPOX 18 DEGREES NOSE HIGH,  WARNING CEASED INDICATIONS WERE "TERRAIN, TERRAIN,  WHOP WHOP" (NO PULL UP) DECENDING FROM 6000 TO 5000 WITH 3000 TERRAIN BELOW.   TERMINATING ACTION ACCOMPLISHED FOR  EA 6-7100-136153 AT  21,238:23 H  11,270 C  REF WRI 35-52/2290,COMPLETED PART 1 OF EA 6-7100-13  6153. NEW OPEN ITEM WILL BE CREATED FOR DFDR DOWNLOAD.
